American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Daniel Grieser. Monotone unitary families. Proc. Amer. Math. Soc. 141 (2013) 997-1005.
Abstract, references, and article information
View Article: PDF

[2] Clément de Seguins Pazzis. On commuting matrices and exponentials. Proc. Amer. Math. Soc. 141 (2013) 763-774.
Abstract, references, and article information
View Article: PDF

[3] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1